Stable ergodicity of certain linear automorphisms of the torus

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

We find a class of ergodic linear automorphisms of double struck T signN that are stably ergodic. This class includes all non-Anosov ergodic automorphisms when N = 4. As a corollary, we obtain the fact that all ergodic linear automorphism of double struck T signN are stably ergodic when N ≤ 5.

Original languageEnglish (US)
Pages (from-to)65-107
Number of pages43
JournalAnnals of Mathematics
Volume162
Issue number1
DOIs
StatePublished - Jul 2005

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Stable ergodicity of certain linear automorphisms of the torus'. Together they form a unique fingerprint.

Cite this